# SDR AALA20150116029

- Difficulty date: January 16, 2015
- Submitted: January 20, 2015
- Operation: Air carrier
- Aircraft: N7550
- Make and model: Doug DC-9-82
- Aircraft serial: 53032
- Aircraft time: 68,376 hours, 35,635 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: 995575915
- Condition: Cracked
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR BEAM, NR 8 BEAM IS CRACKED AT FWD END.  R & R BEAM IAW AARD 51-00-05 REPAIR 1 EA COMP-52-038127 DATE 01/14/2015 & DWG 5910081.
